# SDR NAH2007F00000

- Difficulty date: September 7, 2007
- Submitted: October 10, 2007
- Operation: Air carrier
- Aircraft: N62BA
- Make and model: Piper PA-23-250
- Aircraft serial: 274859
- Engine: Lyc IO540C4B5
- Engine time: 4,914 hours, 1,100 cycles
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Nut
- Part number: 71133
- Condition: Failed
- Location: Nr 3 Cylinder
- Stage of operation: NR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

NR 3 CYLINDER DEPARTED THE ENGINE AFTER FAILURE OF THE CYLINDER HOLD DOWN NUTS TO MAINTAIN PROPER TORQUE.  (3) ADDITIONAL CYLINDERS FROM THE SAME ENGINE WERE INSPECTED REVEALING (5) MORE UNDER TORQUED CYLINDER HOLD DOWN NUTS.
